MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN RELIATACK; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN RELIATACK; STAPLE, IMPLANTABLE
Model Number RELTACK8RDPTSW
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687); Radiation Exposure, Unintended (3164); No Code Available (3191); Constipation (3274)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Occupation: health professional (hpro).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post-operatively, the device was in the articulated position when it was removed from the trocar and the reload fell off and was left in the abdomen without notice.The patient came back to operating room a day after laparoscopic ventral surgery with constipation and pain.The symptoms did not subside so patient had an x-ray and foreign object was found in the patient.The object was the reload.The surgeon completed a second surgery to remove the object.The event led to extended patient hospitalization for one day.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RELIATACK
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven 06473
MDR Report Key7722929
Report Number1219930-2018-04110
Device Sequence Number849045
Product Code GDW
UDI-Device Identifier20884521726359
UDI-Public20884521726359
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRELTACK8RDPTSW
Device Catalogue NumberRELTACK8RDPTSW
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;